On partition graphs and generalizations of line graphs

Ladislav Nebeský

Časopis pro pěstování matematiky (1977)

  • Volume: 102, Issue: 2, page 203-205
  • ISSN: 0528-2195

How to cite

top

Nebeský, Ladislav. "On partition graphs and generalizations of line graphs." Časopis pro pěstování matematiky 102.2 (1977): 203-205. <http://eudml.org/doc/21325>.

@article{Nebeský1977,
author = {Nebeský, Ladislav},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {2},
pages = {203-205},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On partition graphs and generalizations of line graphs},
url = {http://eudml.org/doc/21325},
volume = {102},
year = {1977},
}

TY - JOUR
AU - Nebeský, Ladislav
TI - On partition graphs and generalizations of line graphs
JO - Časopis pro pěstování matematiky
PY - 1977
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 102
IS - 2
SP - 203
EP - 205
LA - eng
UR - http://eudml.org/doc/21325
ER -

References

top
  1. M. Behzad G. Chartrand, Introduction to the Theory of Graphs, Allyn and Bacon, Boston 1971. (1971) Zbl0238.05101MR0432461
  2. F. Harary, Graph Theory, Addison-Wesley, Reading (Мass.) 1969. (1969) Zbl0196.27202MR0256911
  3. E. Sampathkumar V. N. Bhave, Partition graphs of a graph, Progress of Mathematics 9 (1975), 33-42. (1975) Zbl0329.05120MR0441790

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.